# SDR UALA2013071204869

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 81,671 hours, 23,559 cycles
- Engine: Pwa PW2040
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Faulty
- Location: Eq Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, EQUPMENT OVERHEAT EICAS WITH EQUPMENT COOLING FLOW STATUS MESSAGE. SAME INDICATION IN ALTERNATE POSITION.  REPLACED EQUPMENT COOLING FILTER.
